Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 3, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Mar 29, 2020, 2:03 PM EDT for 5 counties in New York. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2020, 2:03 PM EDT (18:03 UTC)
- Expired
- Mar 29, 2020, 3:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 31 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 2:24 PM EDT | TSTM WND DMG | 1 Sw Pembroke, NY | MULTIPLE LARGE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 12:05 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
157
WUUS51 KBUF 291803
SVRBUF
NYC029-037-063-073-121-291900-
/O.NEW.KBUF.SV.W.0003.200329T1803Z-200329T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
203 PM EDT Sun Mar 29 2020
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Northwestern Wyoming County in western New York...
Northeastern Erie County in western New York...
Eastern Niagara County in western New York...
Orleans County in western New York...
Genesee County in western New York...
* Until 300 PM EDT..
* At 202 PM EDT, severe thunderstorms were located along a line
extending from near Sanborn to West Seneca, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Akron, Alden, Batavia, Gasport, Medina, Albion, Darien Lakes State
Park, Newfane, Marilla, Pembroke, Bennington and Akron.
This includes Interstate 90 between exits 48A and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4275 7866 4301 7855 4334 7873 4338 7851
4339 7799 4315 7800 4288 7809
TIME...MOT...LOC 1802Z 238DEG 48KT 4319 7893 4281 7877
HAIL...0.88IN
WIND...60MPH
$$
Hitchcock2 follow-up statements
192
WWUS51 KBUF 291830
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
230 PM EDT Sun Mar 29 2020
NYC029-037-063-073-121-291900-
/O.CON.KBUF.SV.W.0003.000000T0000Z-200329T1900Z/
Wyoming NY-Erie NY-Niagara NY-Orleans NY-Genesee NY-
230 PM EDT Sun Mar 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN WYOMING...NORTHEASTERN ERIE...NORTHEASTERN
NIAGARA...ORLEANS AND GENESEE COUNTIES...
At 229 PM EDT, severe thunderstorms were located along a line
extending from 11 miles northeast of Newfane to near Pembroke, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Batavia, Medina, Albion, Darien Lakes State Park, Pembroke,
Bennington, Akron, Alden, Attica and Byron.
This includes Interstate 90 between exits 48A and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4302 7848 4335 7865 4338 7851 4339 7799
4315 7800 4288 7809 4279 7854
TIME...MOT...LOC 1829Z 240DEG 47KT 4338 7851 4297 7833
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Apffel902
WWUS51 KBUF 291859
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
259 PM EDT Sun Mar 29 2020
NYC029-037-063-073-121-291903-
/O.EXP.KBUF.SV.W.0003.000000T0000Z-200329T1900Z/
Wyoming NY-Erie NY-Niagara NY-Orleans NY-Genesee NY-
259 PM EDT Sun Mar 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYOMING...
NORTHEASTERN ERIE...NORTHEASTERN NIAGARA...ORLEANS AND GENESEE
COUNTIES WILL EXPIRE AT 300 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
western New York.
LAT...LON 4302 7848 4335 7865 4338 7851 4339 7799
4315 7800 4288 7809 4279 7854
TIME...MOT...LOC 1853Z 238DEG 48KT 4354 7815 4313 7797
$$
ApffelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:49 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 29, 12:49 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1249 PM EDT Sun Mar 29 2020
.SYNOPSIS...
A cold front will sweep east across the area this afternoon and
early evening, with a line of showers and thunderstorms. A few of
these storms may produce isolated damaging winds, especially across
Western NY. Colder air will move back into the region tonight and
Monday with occasional showers, which may mix with a little wet snow
Monday night. A few widely scattered showers cannot be ruled out
Tuesday and Tuesday night, then drier and warmer weather will
return late in the week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Radar imagery showing most of the steady warm advection forced rain
over the eastern Lake Ontario region early this afternoon. This rain
will continue to move northeast and away from our region. Meanwhile,
a few widely scattered showers are found across Western NY. Visible
satellite imagery showing clouds thinning over and just upstream of
Western NY. The brief period of thinner clouds will allow for some
diurnal heating, which will combine with warm/moist advection to
support modest destabilization across Western NY just ahead of a pre-
frontal trough.
Latest high-res model guidance suggests a broken band of convection
will develop over or just west of Western NY early this afternoon
along the pre-frontal trough. This line of convection will then
sweep east across the area through the remainder of the afternoon.
SPC has introduced a Slight Risk of severe weather for Western NY,
and this seems reasonable given recent model and observational
trends. Strong shear will be in place, with the main uncertainty
revolving around sufficient instability developing. In this strongly
forced environment it will not take much, just 500-800J/kg of MLCAPE
would be sufficient. Veering wind profiles become largely
unidirectional by the time the convective line gets here, so the
main risk will be isolated damaging winds with any short line
segments that develop.
By late afternoon or early evening the convective line will move
into the western Finger Lakes and points southeast of Lake Ontario.
The warm sector will be narrowing by this time as the cold front
begins to catch up to the warm front. Eventually the convective line
will run out of surface based instability, resulting in a rapid
weakening with any remaining convective elements becoming elevated
and rooted above the boundary layer, ending the convective wind
risk.
In addition, it will become rather windy this afternoon and evening.
A southerly low level jet in excess of 50 knots will work across the
eastern Lake Ontario region this afternoon. This will produce a
brief period of enhanced downslope winds along the northward facing
slopes of the Tug Hill Plateau, with gusts of 45 mph possible. Gusty
southwest winds will also develop across western New York during the
afternoon and evening with the approach of the surface cold front,
with the strongest synoptic scale winds starting after the potential
convective line crosses the area. Latest point soundings suggest
lapse rates may steepen sufficiently to allow for boundary layer
mixing for just a few hours during the late afternoon and early
evening, when winds may gust to 50 mph. With this in mind, issued a
Wind Advisory for the Niagara Frontier, where the greatest wind
potential will be found. It will remain windy overnight, especially
northeast of Lake Erie, with wind gusts of 30-40 mph once the
stronger early evening winds diminish.
Expect temperatures to soar briefly during the early to mid
afternoon, with highs well into the 60s for most areas, with lower
70s a possibility across western New York away from the cooling
influences of the lakes. The eastern Lake Ontario region will see
highs in the 55-60 degree range.
The cold front will clear the eastern Lake Ontario region early this
evening, with any lingering showers and thunderstorms moving east of
the area. A few scattered showers may continue through the evening
behind the cold front. Later tonight and Monday showers will
increase in coverage as deep wrap around moisture and forcing arrive
from the closed upper level low. The system will become nearly
vertically stacked by early Monday morning, with the low tracking
slowly east across southern Ontario to near the Thousand Islands
region by Monday evening. The best coverage of showers will be found
east of Lakes Erie and Ontario as limited lake instability develops,
and more importantly upslope flow increases. Temperatures will be
much cooler Monday, with highs in the mid 40s at lower elevations
and around 40 across higher terrain.
Showers will continue Monday night in moist/cyclonic flow as the
vertically stacked low moves ESE across New England. Boundary layer
temperatures will become cool enough Monday night to support some
wet snow mixing in across higher terrain at first, and possibly
across lower elevations after midnight. There may be some very
minor, slushy accumulations on the hills. Lows will reach the mid to
upper 30s at lower elevations, and lower 30s on the hills.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
An upper level low off the New England coast will gradually merge
with an approaching shortwave and form a broad and weak low across
New England and the lower Great Lakes. Our region will mainly be
underneath this feature, and the weak flow aloft associated with
this system will not provide much in the way of dynamic lift. It
will maintain mainly cool and cloudy conditions Tuesday and
Wednesday since lots of low level moisture will remain locked in
place. 850 mb temperatures will average -3c to -6c during the
period, which will hold daytime highs in the lower to mid 40s on
Tuesday. There also may be some showers or drizzle Tuesday and
Tuesday night, mainly due to the low level moisture and modest
upsloping. A few wet snowflakes may be mixed in across higher
terrain. Wednesday will be slightly warmer since there will be a few
breaks of sun late in the day as a surface ridge begins to build in
from central Canada.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
There is good model agreement that a mainly dry pattern will develop
late next week. A broad upper level low is forecast to split into
two, but this trough axis will remain to our north and east.
Meanwhile, an elongated area of surface high pressure will gradually
build into our region from the west on Thursday and Friday. This
will result in dry weather and slightly above normal temperatures
Thursday and Friday.
An upper level ridge axis across our region Friday night will very
gradually make its way eastward. Eventually, a weak cold front
associated with low pressure tracking into northern Ontario province
will move across the area, but there is very poor model agreement
timing this frontal passage. The 06Z GFS is notably faster than the
00Z ECMWF (by around 36 hours) with the 00Z GEM roughly a
compromise. Forecast uses consensus timing which brings the front
through late Saturday. Either way, the front is quite weak, with
only a small chance of showers and slightly cooler weather behind
it. Highs over the weekend will generally be in the 50s, with 60
degrees possible on Saturday if the slower frontal timing verifies.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Steady rain ahead of a warm front east of Lake Ontario will continue
to move northeast and out of the area, with MVFR CIGS/VSBY improving
through mid afternoon. Meanwhile, a broken line of convection will
develop across Western NY early this afternoon, then sweep east
across the rest of the area through the mid to late afternoon,
reaching the eastern Lake Ontario region by early evening. The
heavier showers will produce brief MVFR/IFR conditions. A few
thunderstorms will also develop along this line, with thunder only
lasting for an hour or less at any one location given the narrow,
fast moving line. A few storms may contain strong, gusty winds.
Outside of the storms, it will also turn quite windy this afternoon
and early evening to the north of the Tug Hill Plateau, and also
across the Niagara Frontier with gusts of 35-40 knots for a few
hours. This includes KBUF, KIAG, and KART.
Following the convective line, there will be a lull in precipitation
through the first half of tonight with just a few scattered showers.
More widespread showers will develop again late tonight and continue
through Monday with areas of MVFR VSBY in the steadier showers. CIGS
will drop to MVFR at lower elevations, and IFR across higher
terrain.
Outlook...
Tuesday...VFR/MVFR with a chance of showers.
Thursday through Friday...Mainly VFR.
&&
.MARINE...
Southeast winds will become southwest later this afternoon and
evening behind a cold front that will sweep east across the region.
Small Craft Advisory conditions will continue areawide through the
rest of the afternoon and first half of tonight as the cold front
crosses the region. The moderate southwesterlies will continue on
Lake Erie through Monday, with Small Craft Advisory conditions
lasting through Monday evening. Winds will diminish late tonight and
Monday on Lake Ontario, although it will still be choppy even if
winds and waves drop below Small Craft criteria.
&&
.HYDROLOGY...
Rainfall so far have been in line with forecasts, with reports
of 0.75"-1.0" for the Southern Tier and 0.25"-0.50" elsewhere
so far. The convective line this afternoon will produce a brief
period of heavy rain, but will be moving too fast to add more
than another 0.25"-0.50" at most.
These rainfall amounts will result in some within-bank rises on
area rivers and creeks, but no flooding is expected. The rain
has been spaced out enough, with breaks between batches of rain,
to prevent any real flooding in poor drainage areas and small
streams.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory until 11 PM EDT this evening for NYZ001-002-
010>012-085.
MARINE...Small Craft Advisory until 11 AM EDT Monday for LEZ020.
Small Craft Advisory until 11 PM EDT Monday for LEZ040-041.
Small Craft Advisory until 11 AM EDT Monday for
LOZ030.
Small Craft Advisory until 2 AM EDT Monday for LOZ043.
Small Craft Advisory until 11 AM EDT Monday for LOZ042.
Small Craft Advisory until 11 PM EDT this evening for
LOZ044-045.
&&
SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...Apffel
LONG TERM...Apffel
AVIATION...Hitchcock
MARINE...Hitchcock
HYDROLOGY...HitchcockHazardous weather outlook, Mar 29, 12:12 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1212 PM EDT Sun Mar 29 2020 NYZ003-004-013-014-019>021-301615- Monroe-Wayne-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- 1212 PM EDT Sun Mar 29 2020 ...SEVERE THUNDERSTORM WATCH 76 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010>012-085-301615- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Southern Erie- 1212 PM EDT Sun Mar 29 2020 ...SEVERE THUNDERSTORM WATCH 76 IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005-006-301615- Northern Cayuga-Oswego- 1212 PM EDT Sun Mar 29 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. A line of gusty showers and scattered thunderstorms will sweep east across the area late this afternoon. A few of these storms may contain gusty winds and brief, heavy downpours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-301615- Jefferson-Lewis- 1212 PM EDT Sun Mar 29 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Southeast winds will become gusty today, especially along the north facing slopes of the Tug Hill Plateau, Black River Valley, and near Fort Drum. Winds may gust up to 45 mph at times. A line of gusty showers and scattered thunderstorms will sweep east across the area late this afternoon and early evening. A few of these storms may contain gusty winds and brief, heavy downpours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-301615- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 1212 PM EDT Sun Mar 29 2020 ...SEVERE THUNDERSTORM WATCH 76 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A line of gusty showers and scattered thunderstorms will sweep east across the area this afternoon. There is a marginal risk that a few of these storms may become severe, with isolated strong wind gusts and locally higher waves. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-SLZ022-024-301615- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1212 PM EDT Sun Mar 29 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. A line of gusty showers and scattered thunderstorms will sweep east across the area this afternoon. There is a marginal risk that a few of these storms may become severe, with isolated strong wind gusts and locally higher waves. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:13 AM EDT | Wind Advisory | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Niagara, Orleans and 1 more | 13 hr |
| Mar 29, 1:05 PM EDT | Special Marine Warning | BUF | 65 min | |
| Mar 29, 1:24 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Niagara | 66 min |
| Mar 29, 1:27 PM EDT | Special Marine Warning | BUF | 93 min | |
| Mar 29, 2:37 PM EDT | Special Marine Warning | BUF | 83 min | |
| Mar 29, 2:41 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario | 64 min |
| Mar 29, 3:04 PM EDT | Special Weather Statement | BUF | Wyoming | 41 min |
| Mar 29, 3:10 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Ontario, Wyoming | 50 min |
| Mar 29, 3:45 PM EDT | Special Weather Statement | BUF | Ontario | 30 min |
| Mar 29, 3:59 PM EDT | Special Weather Statement | BUF | Livingston, Ontario | 46 min |
| Mar 29, 4:38 PM EDT | Special Weather Statement | BUF | Livingston | 37 min |
| Mar 29, 4:53 PM EDT | Special Weather Statement | BUF | Allegany | 37 min |
| Mar 29, 5:06 PM EDT | Special Weather Statement | BUF | Jefferson | 24 min |
| Mar 29, 5:11 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 24 min |
| Mar 29, 7:41 PM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
| Mar 29, 7:58 PM EDT | Lakeshore Flood Advisory | BUF | Chautauqua, Erie | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.